# SDR CA120727013

- Difficulty date: July 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 020413000
- Condition: Overheated
- Location: Aux
- Part time: 3,735 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

(CAN) DEFECT-1066780 AUXILIARY BATTERY HOT CAUTION LIGHT WITH SMOKE REPORTED COMING FROM BATTERY.  POWER SHUTOFF AND FIRE CRASH HAS DISCONNECTED BATTERY.  AUXILIARY  BATTERY REPLACED.  TESTED SERVICEABLE IAW AMM 24.  REMOVED BATTERY ROUTED TO O/H SHOP FOR INSPECTION.
